# SDR 2001UALA02092

- Difficulty date: October 1, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N7452U
- Make and model: Boeing 727222
- Aircraft serial: 21906
- Aircraft time: 63,376 hours, 36,697 cycles
- Engine: Pwa JT8D15
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: B System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST B-SYSTEM HYDRAULIC PRESSURE IN FLIGHT.  THE AIRCRAFT DIVERTED TO DTW. HYDRAULIC SYSTEM CHECKED PER THE 727 MAINTENANCE MANUAL.  NO FAULTS FOUND.  NO HYDRAULIC ISSUES IN AIRCRAFT HISTORY SINCE THIS INCIDENT.
